| Catalog Number |
443985 |
| Medical Device Problem Codes |
False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device type: pch.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that during use of bd max¿ enteric viral panel, a discrepant sapovirus patient result was obtained.There was no report of patient impact.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results for sapovirus target when using the bd max¿ enteric viral panel assay (ref.443985) from lot 5119773 was performed by the review of manufacturing records and the complaint¿s history review.The review of quality control records of bd max¿ enteric viral panel assay lot 5119773 revealed no anomalies that could explain the customer¿s discrepant results.Despite multiple attempts made to receive information, no data was available for the investigation.Without data, bd is unable to identify the cause of the customer issue.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ enteric viral panel assay lot 5119773.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no trend was identified.